MathSciNet Relay Station
MathSciNet bibliographic data
MR2094450 20C08 (22D25 22E35 43A32)
Opdam, Eric M. On the spectral decomposition of affine Hecke algebras. J. Inst. Math. Jussieu 3 (2004), no. 4, 531–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement